# SDR DALA2021051002605

- Difficulty date: May 10, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 68,525 hours, 28,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7421036) DURING INSPECTION FOUND LEFT AFT OVERWING AND LEFT DOWNWASH OVERWING EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED BATTERY PACK. OPS CHECK GOOD PER B737 AMM 33-51.
